| Model Number |
622510 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: complaint: air was entered when trying to pressurize the balloon.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample was returned for evaluation.The sample was visually and physically evaluated for syringe pressure.There were no cracks visible on the syringe, however, when the pressure test was performed leakage was noticed at the pressure gauge.This could explain why air entered while trying to pressurize the syringe.The reported defect was confirmed.Incidents of this nature are attributed to operator oversight during the assembly of the product.Although our training procedures ensure that all employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.Per the sop there was not enough glue dispensed to form a glue "dome" above the rim of the gage port.As a result of this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.